The Development of Expectations Generating Schemes Which Are Asymptotically Rational
Kerry David Patterson
Scottish Journal of Political Economy, 1987, vol. 34, issue 1, 1-18
Abstract:
As an alternative to the hypothesis of fully rational expectations, this study develops the concept of asymptotically rational expectations, and applies it in the problem of model design. Easily applied conditions are derived to ensure asymptotic rationality and several models are developed which satisfy these conditions. The connections are shown between developments of the adaptive expectations hypothesis and, interalia, error-correction mechanisms. The ideas are illustrated with the Livingston price-expectations data. Copyright 1987 by Scottish Economic Society.
Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (4)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:scotjp:v:34:y:1987:i:1:p:1-18
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0036-9292
Access Statistics for this article
Scottish Journal of Political Economy is currently edited by Tim Barmby, Andrew Hughes-Hallett and Campbell Leith
More articles in Scottish Journal of Political Economy from Scottish Economic Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().